| Model Number |
SN60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during implantation of an intraocular lens (iol) the surgeon noticed there was a scratch on the lens.The lens was cut and removed out of eye.A back up lens was used, patient did not need medical attention.Additional information was requested.